# SDR HNAA9900017

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tab
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF PASSENGER DOOR ENTRANCE COMBING HAS TAB BROKEN OFF.  REPAIRED AS NECESSARY.
